# SDR HEEA0011684

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 1103P0553
- Condition: Failed
- Location: Aux Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY TANK TRANSFER PUMP SHUTS OFF AT VARIOUS FUEL LEVELS.
